Cookies?
Library Header Image
LSE Research Online LSE Library Services

Impermanent types and permanent reputations

Ekmekci, Mehmet and Gossner, Olivier and Wilson, Andrea (2012) Impermanent types and permanent reputations. Journal of Economic Theory, 147 (1). pp. 162-178. ISSN 1095-7235

Full text not available from this repository.

Identification Number: 10.1016/j.jet.2011.11.006

Abstract

We study the impact of unobservable stochastic replacements for the long-run player in the classical reputation model with a long-run player and a series of short-run players. We provide explicit lower bounds on the Nash equilibrium payoffs of a long-run player, both ex-ante and following any positive probability history. Under general conditions on the convergence rates of the discount factor to one and of the rate of replacement to zero, both bounds converge to the Stackelberg payoff if the type space is sufficiently rich. These limiting conditions hold in particular if the game is played very frequently.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-econom...
Additional Information: © 2012 Elsevier
Subjects: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
JEL classification: C - Mathematical and Quantitative Methods > C0 - General > C02 - Mathematical Methods
C - Mathematical and Quantitative Methods > C7 - Game Theory and Bargaining Theory > C73 - Stochastic and Dynamic Games; Evolutionary Games; Repeated Games
D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D82 - Asymmetric and Private Information
Sets: Departments > Mathematics
Collections > Economists Online
Date Deposited: 09 Dec 2011 09:17
Last Modified: 01 May 2012 14:46
URI: http://eprints.lse.ac.uk/id/eprint/40080

Actions (login required)

View Item View Item